# SDR SWAA2021080522881

- Difficulty date: January 20, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 73,478 hours, 43,468 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD 242BF HAS DAMAGE ON FWD OUTBD CORNER. / FLOOR BOARD 242BF DAMAGE ON FWD OUTBD CORNER REPAIRED IAW SRM 53-00-50-2R-6. DAMAGE BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4F. NO DELAMINATION ALLOWED
